# SDR V0XR20110224001

- Difficulty date: February 24, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 14530659009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-ROW NR 6 SEAT TRACK  CORRODED AROUND SCREW HOLES, FR 54-59. REMOVED AND REPLACED SEAT TRACK B-6 AT FR 54-59 IAW EMB145 AMM 53-01-06. W/C 2124
